Vol. 54, No. 3, pp. 255-261 (1997)
Comparison Results for Impulsive Delay Differential Inequalities and Equations
Jurang YanDepartment of Mathematics, Shanxi University,
Taiyuan, Shanxi 030006 - PEOPLE'S REPUBLIC OF CHINA
Abstract: In this paper, we are dealing with first order impulsive delay differential equations and inequalities and establish comparison theorems of existence of positive solutions of impulsive delay differential equations and inequalities.
Classification (MSC2000): 34K15, 34C10
Full text of the article:
Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.